MathSciNet Relay Station
MathSciNet bibliographic data
MR285623 20.70
Humphreys, James E. Defect groups for finite groups of Lie type. Math. Z. 119 1971 149–152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement